# SDR SWIA200922890

- Difficulty date: August 31, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 21,205 hours, 16,277 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202 BULKHEAD FACE CRACKED.  (C CHECK)  REPAIRED PER REO.
